It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Thyroid Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 02-06-2005, 05:28 PM   #1
Senior Member
(female)
 
Join Date: Sep 2004
Posts: 265
nimbeth HB User
Question Is it possible to worse during treatment?

HI,

I am currently on 1 grain armour for about 6 wks. Started 1/4 grain armour in Oct. 04, and gradually increaed monthly to my current dose. About 3 weeks ago, I felt great, temp. was up slept good, good energy, but these last 3 weeks its seems to have gone downhill, body temp is low again, as well as pulse, hair still falling out.

My question is, is it still possible to feel even worse than when I started the Amour to begin with? Sometimes I wonder why did I bother started the meds. I feel like I am going backwards, I am just feeling so lously now. My energy when I excercise leaves me tired after I finish my routine at the gym.

I have Doc. Appt tommorow, I am sure I need an increase, I also, have a 2nd opinion with another endo. who I got his name of a top doc list, I want to see what he says, maybe he thinks that the 98/2 percent solution will help.

I am just very frustrated of feeling like crap....!!!! Thanks for listening!

Thanks
Beth

 
Old 02-06-2005, 05:41 PM   #2
Inactive
(female)
 
Join Date: Dec 2003
Posts: 600
softcrush HB User
Re: Is it possible to worse during treatment?

Hy Beth!

Its okay to come here to vent. We have all done it at one time or another. Iv'e been one of the worst.

Yes...its is common to get a place where you feel good, only to have it shoot from under you. Physiologically, its really just adjustment. Your cells get happy...but need the same jolt again so its more ongoing to keep them perky.

I'd love to see the labs when you get them!

~S

 
Sponsors Lightbulb
   
Old 02-06-2005, 05:49 PM   #3
Senior Member
(female)
 
Join Date: Sep 2004
Posts: 265
nimbeth HB User
Re: Is it possible to worse during treatment?

Thanks - Softcrush

One more thing- from your expertise... It seems since I started treatment I have gained a few pounds, I dont now if its more water,and/or fat that my body is holding onto. Could taking the Armour supress my lab numbers, to make me feel worse than when I started. (does this make sense!)

Thanks
Beth

 
Old 02-06-2005, 08:08 PM   #4
Senior Veteran
(female)
 
Join Date: Jan 2003
Location: Missouri, USA
Posts: 12,296
midwest1 HB Usermidwest1 HB Usermidwest1 HB Usermidwest1 HB Usermidwest1 HB Usermidwest1 HB Usermidwest1 HB Usermidwest1 HB Usermidwest1 HB Usermidwest1 HB Usermidwest1 HB User
Re: Is it possible to worse during treatment?

Beth,
I really hate to say it, but this kind of roller coaster ride is extremely common until the ultimate, optimal dose is reached. I started medication in earnest in Oct of '03 (had a false start on Synthroid before that). Each dose increase brought a short period of improvement, then a crash. This went on for a full nine months before I felt what can be described as just OK. It was a full year before I felt pretty good. I hate to tell you these things, because I don't want to dash your hopes. But I can also tell you it won't last forever... It will be better, but you need patience.
For most people, feeling steadily better without any crashes at all is the exception, not the rule.

Be brave. You will eventually feel your former, good self!

 
Old 02-07-2005, 08:43 AM   #5
Senior Member
(female)
 
Join Date: Sep 2004
Posts: 265
nimbeth HB User
Re: Is it possible to worse during treatment?

Thanks for the words of hope! I just never imagined that I would feel worse at times than when I started with meds at all. I guess it means that my body really does need this Armour, or I guess by now I would be hyper.

Thanks
Beth

 
Old 02-07-2005, 05:22 PM   #6
Inactive
(female)
 
Join Date: Dec 2003
Posts: 600
softcrush HB User
Re: Is it possible to worse during treatment?

Beth:

The wieght gain thing is likely caused because you don't have enough hormone yet. Once you hit the "sweet spot" your body will get cruising along, and the weight will melt away without effort.

Hey..I'm ten months into this and I'm still kinda puffy too. Don't get too hooked into the labs...particularly the TSH. Once you are on hormone replacement that number becomes moot.

Chart your symptoms with dose changes in a Day calender. You'll see thing change over time and it will help keep you motivated.

Hang in there!

~S

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Subtotal Thyroidectomy Then Regenerated Tissue and Possible Repeat Thyroid Surgery?? Librarian2010 Thyroid Disorders 10 05-03-2010 03:58 PM
Is it possible to have a TSH of 3.99 and not need Thyroid Meds nbay001 Thyroid Disorders 4 04-22-2010 06:52 AM
Possible CVA Diagnosis kfcarroll Asthma 22 07-18-2009 02:28 PM
Possible Perilymph fistula from blowing nose? dslocomb Inner Ear Disorders 9 04-02-2009 02:49 PM
possible MRSA follow-up... MysteryWhiteBoy Infectious Diseases 3 12-04-2008 10:48 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Armour
Cytomel
Levothroid
Levoxyl
Potassium
  Synthroid
Tapazole
Unithroid
Xanax
Zoloft




TOP THANKED CONTRIBUTORS



sammy64 (668), midwest1 (631), FinnMaid (312), Reece (225), lisa789 (196), Tree Frog (80), mkgbrook (72), cd37 (56), ladybud (47), Bran'sNana (44)

Site Wide Totals

teteri66 (1180), MSJayhawk (1004), Apollo123 (905), Titchou (848), janewhite1 (823), Gabriel (759), ladybud (754), midwest1 (669), sammy64 (668), BlueSkies14 (610)



All times are GMT -7. The time now is 10:59 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!